WELCOME TO THE PENIS CANCER COMMUNITY: This Patient-To-Patient Community is for discussions relating to Causes, Clinical Trials, Complications, Diagnosis, Living With Penis Cancer, Prognosis and Treatment Options.
Okay So I have suffered from candidiasis from superadded infection from antibiotic treatment 2 years back. In the month of April I had unprotected sexual intercourse with my only partner i've ever been with. And she also is not promiscuous. Intercourse seemed hard for her, and a few weeks later I started to have red flat spots appear on my penis under my foreskin (uncircumcised). The next day the red spots started to elevate with little white dots with no discharge and were unable to burst with presure. The day after, they started to ulcerate. The lesions all ulcerated.
I then took my beclamethasone and clotrimazole cream twice daily for two weeks and took one 150mg fluconazole pill.
I had my fiance take one too.
After treatment was done i've still noticed one or two distinct ulcers and always a little bit of red spots.. but not the same as they were before; And this is noticed more when I masturbate.
I'm starting to get worried that this may be penile cancer due to me taking so much medication on my penis before
Well, without a clinical evaluation it would be difficult to determine the cause of your symptoms. Possibilities that may need to be considered include infections (STDs or non-STDs), inflammations, growths/ masses (benign or malignant) etc. I would suggest considering an evaluation by a urologist at your earliest convenience for an accurate diagnosis and appropriate management.
Hope this is helpful.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.